# SDR FDEA202208222344

- Difficulty date: August 22, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR FUSELAGE; STA. 2130-2160 LH AFT HORIZONTAL FAIRING 337DF HAS SKIN   CORROSION UNDER LOWER FILLET SEALANT. DOT # 38  REMOVAL OF FILLET 337DF = N00968.  REMOVED CORRODED SKIN SECTION AND REPAIRED WITH DOUBLER AND 3 FILLERS REF SRM   53-70-01-2R,FIG 201 SHEET 1-5. EA T 1-5300-T0370669.  (MAJOR REPAIR)
